Alert archive / Maine / Wind Advisories in 2016
Wind Advisory 5, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Mar 1, 2016, 3:33 AM EST for Knox County, Waldo County, Maine. It took effect at Mar 2, 2016, 3:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2016, 3:33 AM EST (08:33 UTC)
- In effect from
- Mar 2, 2016, 3:00 AM EST
- Expired
- Mar 2, 2016, 11:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Gray, ME
Counties Knox County, ME, Waldo County, ME
The radar
The Portland,ME radar (KGYX), 100 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
592 WWUS71 KGYX 010833 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 333 AM EST TUE MAR 1 2016 MEZ027-028-011645- /O.NEW.KGYX.WI.Y.0005.160302T0800Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 333 AM EST TUE MAR 1 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY. * WINDS...SOUTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE TONIGHT AND WEDNESDAY MORNING. * IMPACTS...SCATTERED DOWNED TREES AND LIMBS ALONG WITH SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
628 WWUS71 KGYX 011511 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1011 AM EST TUE MAR 1 2016 MEZ027-028-012315- /O.CON.KGYX.WI.Y.0005.160302T0800Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 1011 AM EST TUE MAR 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY... * WINDS...SOUTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE TONIGHT AND WEDNESDAY MORNING. * IMPACTS...SCATTERED DOWNED TREES AND LIMBS ALONG WITH SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
537 WWUS71 KGYX 011959 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 259 PM EST TUE MAR 1 2016 MEZ027-028-020500- /O.CON.KGYX.WI.Y.0005.160302T0800Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 259 PM EST TUE MAR 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY... * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE TONIGHT AND WEDNESDAY MORNING. * IMPACTS...SCATTERED DOWNED TREES AND LIMBS ALONG WITH SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
340 WWUS71 KGYX 012343 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 643 PM EST TUE MAR 1 2016 MEZ027-028-020745- /O.CON.KGYX.WI.Y.0005.160302T0800Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 643 PM EST TUE MAR 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY... * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE TONIGHT AND WEDNESDAY MORNING. * IMPACTS...SCATTERED DOWNED TREES AND LIMBS ALONG WITH SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
354 WWUS71 KGYX 012344 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 644 PM EST TUE MAR 1 2016 MEZ027-028-021100- /O.CON.KGYX.WI.Y.0005.160302T0800Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 644 PM EST TUE MAR 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY... * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE TONIGHT AND WEDNESDAY MORNING. * IMPACTS...SCATTERED DOWNED TREES AND LIMBS ALONG WITH SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
854 WWUS71 KGYX 020809 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 309 AM EST WED MAR 2 2016 MEZ027-028-021600- /O.CON.KGYX.WI.Y.0005.000000T0000Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 309 AM EST WED MAR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE TONIGHT AND WEDNESDAY MORNING. * IMPACTS...SCATTERED DOWNED TREES AND LIMBS ALONG WITH SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHWIBS
714 WWUS71 KGYX 021624 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1124 AM EST WED MAR 2 2016 MEZ027-028-021730- /O.EXP.KGYX.WI.Y.0005.000000T0000Z-160302T1600Z/ KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...CAMDEN...ROCKLAND...THOMASTON... BELFAST...LINCOLNVILLE 1124 AM EST WED MAR 2 2016 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DECREASED AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 1, 12:04 AM EST, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 1, 12:04 AM EST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1204 AM EST TUE MAR 1 2016
.SYNOPSIS...
A SECONDARY COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT AND
POSSIBLY BE ACCOMPANIED BY SCATTERED SNOW SQUALLS. A STRONG LOW
PRESSURE SYSTEM WILL APPROACH TUESDAY NIGHT...SPREADING MIXED
PRECIPITATION INTO THE REGION BY EARLY WEDNESDAY MORNING. THIS MIX
SHOULD CHANGE TO RAIN FOR MOST AREAS BY WEDNESDAY AFTERNOON AND
POSSIBLY BE HEAVY AT TIMES. COLDER HIGH PRESSURE WILL MOVE IN
THEREAFTER.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MIDNIGHT UPDATE...HAVE UPDATED THE GRIDS MAINLY FOR POPS AND WINDS
FOR THE NEXT FEW HOURS. SNOW/RAIN SHOWERS AND SQUALLS WILL MOVE
ACROSS THE REGION PRIOR TO 07Z...MAINLY ACROSS THE INTERIOR. WINDS
MAY BRIEFLY GUST TO 45 MPH AREA-WIDE THROUGH 10Z IN THE WAKE OF A
COLD FRONT.
PREVIOUSLY...
FIRST 500 MB WAVE AND ASSOCIATED WITH WEAK SFC LOW MOVING THRU
THIS AFTERNOON AND SFC FRONT WILL CLEAR CWA BY SUNSET...AS TEMPS
START TO COOL A BIT AND WIND SHIFTS FROM SW TO W. UPPER LEVEL
CLOSED LOW PASSES N OF THE CWA TONIGHT...AND IT WILL PULL ANOTHER
COLD FRONT THRU THE REGION LATE THIS EVENING...WHICH COULD SET
OFF ANOTHER ROUND SHSN IN THE MTNS. IN THE SRN AND ERN
ZONES...ONLY NOTICEABLE EFFECT WILL BE AN INCREASE IN WINDS FOR A
FEW HOURS AS WINDS SHIFT FROM W-NW. TEMPS WILL DROP RAPIDLY THRU
TUE MORNING WITH OVERNIGHT LOWS AROUND 10-15 IN THE MTNS...AND IN
THE UPPER TEENS TO MID 20SELSEWHERE. SKIES WILL CLEAR OUT THIS
EVENING IN ALL BUT THE MTNS...WHERE THEY WILL CLEAR OUT
SLOWLY...BUT SHOULD SEE MAINLY SUNNY CONDS BY DAYBREAK.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
SFC HIGH PRESSURE MOVES QUICKLY ACROSS THE CWA ON TUE...AND THE
DAY STARTS OFF MOSTLY SUNNY. ANY GUSTY WINDS EARLY IN THE MORNING
WILL DIMINISH BY MIDDAY. CIRRUS FROM THE NEXT SYSTEM WILL BEGIN
TO MOVE IN FROM THE WEST AND THICKEN DURING THE
AFTERNOON...ES[PECIALLY OVER NH. HIGH WILL BE NOTICEABLY COLDER
THAN THE LAST TWO DAYS...RANGING FROM THE LOW TO MID 20S IN THE
N...TO THE UPPER 30S IN SRN NH AND SW ME.
THE NEXT SYSTEM MOVES IN TUE NIGHT AS COMP[ACT AND FAST MOVING 500
WAVE MOVES IN FROM THE WEST. THE TROUGH NEVER REALLY DOES DEEPEN
ENOUGH TO GET A SECONDARY LOW TO FORM OFF THE COAST SO SFC LOW
WILL TRACK FROM OHIO VLY TUE NIGHT AND INTO NRN NEW ENGLAND BY
WED MORNING. INITIALLY THIS SHOULD START AS SNOW EVERYWHERE LATE
TUE EVENING INTO EARLY WED MORNING. COASTAL AREAS AND INTERIOR
SEACOAST ME AND THE MERRIMACK VLY SHOULD CHANGE QUICKLY TO RAIN
WITH AN INCH OR LESS OF ACCUMS. A BRIEF PERIOD OF FZRA MAY BE
P[POSSIBLE TOWARD DAYBREAK IN THESE AREAS BEFORE THE CHANGEOVER.
FURTHER INLAND, LOOK FOR A LONGER PERIOD OF SNOW...WHICH MAY MIX
WITH FZRA OR PL LATE TUE NIGHT. ALSO THE FURTHER N AND W THE
BETTER THE MID LVL WAA...AND COULD SEE SEVERAL INCHES IN A FEW
HOURS BEFORE WED MORNING COMMUTE. LOWS WILL TAKE PLACE TUE
EVENING...WITH TEMPS RISING AFTER MIDNIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ON WEDNESDAY A WARM FRONT WILL BE LIFTING NORTH ACROSS CENTRAL
NH AND WESTERN MAINE. SURFACE LOW PRESSURE WILL BE CENTERED OVER
THE CT RIVER VALLEY. AS WARM AIR ADVECTION CONTINUES THROUGH THE
MORNING AND AFTERNOON HOURS TEMPERATURES WILL WARM ABOVE FREEZING
FROM SOUTH TO NORTH ALLOWING P-TYPES TO CHANGE. PLAIN RAIN WILL
COVER SOUTHERN NH AND COASTAL AND INLAND MAINE WITH SNOW
CONTINUING ACROSS THE NORTH.
IN BETWEEN A SWATH OF FREEZING RAIN AND SLEET WILL GRADUALLY MARCH
NORTH THROUGHOUT THE MORNING AND EARLY AFTERNOON HOURS.
ONCE AFTERNOON ARRIVES ALL AREAS WILL BE RAIN EXCEPT FOR THE
HIGHEST PEAKS. WE ARE FORECASTING BETWEEN A HALF INCH AND THREE-
QUARTERS OF AN INCH OF RAIN ONCE WE CHANGE OVER TO PLAIN RAIN.
THIS SHOULD MELT THE SNOW WHICH FELL DURING THE MORNING HOURS IN
MOST AREAS.
MODERATE SNOWFALL AMOUNTS AND MORE THAN A TRACE OF ICE WILL RESULT
IN WINTER WEATHER ADVISORIES THROUGH AROUND NOON FOR ALL BUT
COASTAL LOCATIONS AS WELL AS SOME LONGER LASTING ADVISORIES
ACROSS THE FOOTHILLS AND MOUNTAINS. THE ONLY EXCEPTION MAY BE
SOMERSET COUNTY WHICH MAY NEED A WARNING FOR HIGHER SNOWFALL
TOTALS. ONCE AGAIN EXPECTING SOME HEAVY WET SNOW WITH HIGH PW
VALUES AND PLENTY OF MOISTURE AVAILABLE...POSSIBLY CAUSING
SCATTERED POWER OUTAGES.
A COLD FRONT SWEEPS THROUGH IN THE EVENING ALLOWING COLDER AIR
TO MOVE OVER THE NEXT 24 HOURS OR SO. THIS WILL KNOCK TEMPERATURES
BACK CLOSER TO EARLY MARCH NORMALS. ON FRIDAY LOW PRESSURE WILL
EJECT WELL SOUTH OF THE GULF OF MAINE AND MAY BRING SOME CLOUDS
AND ISOLATED SHOWERS TO THE ISLANDS OF NH AND MAINE. OTHERWISE A
WARMING TREND IS LIKELY IN THE 7-10 DAY PERIOD AS UPPER LEVEL
RIDGING BUILDS OVER THE EAST COAST.
&&
.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...OTHER THAN SOME TEMPO IFR-MVFR AT KHIE IS SHSN
THIS EVENING...EXPECT VFR THROUGH TUE EVENING. AFTER
MIDNIGHT...LOOK FOR IFR IN SN INLAND AREAS...AND SN/FZRA/PL AT
KMHT/KPSM/PWM/KRKD.
LONG TERM...LIFR TO IFR CONDITIONS ARE LIKELY IN SN/RA/IP/FZRA
TRANSITIONING TO RAIN ACROSS SOUTHERN TERMINALS LATE TUESDAY NIGHT
INTO WEDNESDAY MORNING AND SNOW FOR KHIE AND KLEB BY WEDNESDAY
AFTERNOON. DURING THIS TIME SE WINDS MAY GUST TO 35 KTS ALONG THE
COAST. THEREAFTER VFR CONDITIONS PREVAILING THURSDAY AND FRIDAY
WITH SOME POSSIBLE MVFR IN MOUNTAIN SNOW SHOWERS. NW WINDS MAY
GUST TO 30 KTS ON THURSDAY.
&&
.MARINE...
SHORT TERM...NW GALES EXPECTED FOR THE OPEN WATERS LATER THIS
EVENING AND INTO TUE MORNING BEHIND A COLD FRONT WITH SCA IN THE
BAYS. WILL LIKELY SEE A PERIOD OF SCA THRU THE AFTERNOON AS THE
WINDS DIMINISH.
LONG TERM...GALES MAY BE NEEDED FOR THE OUTER WATERS WEDNESDAY
AND THURSDAY AS LOW PRESSURE PASSES NEAR THE WATERS. THE BAYS WILL
LIKELY NEED SCA CONDITIONS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 1 AM TO NOON EST WEDNESDAY FOR
MEZ012>014-020>022.
WINTER WEATHER ADVISORY FROM 1 AM TO 7 AM EST WEDNESDAY FOR
MEZ018-019.
WINTER WEATHER ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR
MEZ007-008.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT FOR MEZ009.
NH...WINTER WEATHER ADVISORY FROM 1 AM TO NOON EST WEDNESDAY FOR
NHZ003>006.
WINTER WEATHER ADVISORY FROM 1 AM TO 7 AM EST WEDNESDAY FOR
NHZ007>013-015.
WINTER WEATHER ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR
NHZ001-002.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ151-
153.
GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ150-152-154.
&&
NEAR TERM UPDATE...EKSTER
SHORT TERM...HANES
LONG TERM...CEMPAHazardous weather outlook, Mar 1, 3:27 AM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 327 AM EST TUE MAR 1 2016 MEZ027-028-020830- KNOX-COASTAL WALDO- 327 AM EST TUE MAR 1 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 11 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ011-015-020830- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 327 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023>026-NHZ013-014-020830- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 327 AM EST TUE MAR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SOUTHEAST WINDS WILL GUST UP TO 40 MPH LATE TONIGHT AND EARLY WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ012-020830- EASTERN HILLSBOROUGH NH- 327 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-NHZ001-002-020830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 327 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ012>014-020>022-NHZ003>007-020830- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- 327 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-019-NHZ008>010-020830- INTERIOR YORK-INTERIOR CUMBERLAND-MERRIMACK-BELKNAP-STRAFFORD- 327 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND CENTRAL NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-020830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 327 AM EST TUE MAR 1 2016 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ES
In the hours before
Special weather statement, Feb 29, 11:12 PM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1112 PM EST MON FEB 29 2016
MEZ007>009-NHZ001>003-010545-
NORTHERN OXFORD ME-NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
SOUTHERN COOS NH-NORTHERN COOS NH-NORTHERN GRAFTON NH-
1112 PM EST MON FEB 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN OXFORD COUNTY IN MAINE
NORTHERN FRANKLIN COUNTY IN MAINE
CENTRAL SOMERSET COUNTY IN MAINE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
* UNTIL 1245 AM EST
* AT 1108 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF HEAVY SNOW SHOWERS AND SQUALLS MIXED WITH RAIN
AND SLEET ACROSS THE EASTERN TOWNSHIPS OF QUEBEC EXTENDING
SOUTHWARD INTO THE NORTHEAST KINGDON OF VERMONT...MOVING TO THE
EAST AT 45 MPH.
* THESE SQUALLS WILL MOVE ACROSS NORTHERN NEW HAMPSHIRE AND INTO THE
WESTERN MAINE MOUNTAINS THROUGH 1230 AM. BRIEF LOW
VISIBILITIES...ISOLATED LIGHTNING STRIKES...AND WIND GUSTS OF 35
TO 45 MPH ARE EXPECTED. AFTER THE SNOW MOVES THROUGH...ROADS WILL
LIKELY ICE UP AS TEMPERATURES DROP.
* LOCATIONS IMPACTED INCLUDE...
RANGELEY...
COBURN GORE...
LITTLETON...
BETHLEHEM...
PITTSBURG...
AND LANCASTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY SNOW CAN LIMIT VISIBILITIES TO LESS THAN A HUNDRED FEET. YOU
MAY ENCOUNTER ROADWAY HAZARDS WITHOUT HAVING ADEQUATE TIME TO SAFELY
AVOID THEM. IF YOU MUST DRIVE...DO SO AT LOW SPEED AND USE LOW BEAM
HEADLIGHTS. MAINTAIN EXTRA SEPARATION BETWEEN YOURSELF AND
SURROUNDING VEHICLES.
&&
LAT...LON 4427 7206 4450 7158 4459 7154 4475 7163
4491 7150 4524 7144 4530 7129 4524 7113
4535 7101 4523 7086 4543 7079 4538 7065
4545 7066 4548 7008 4410 7134 4421 7142
4421 7143 4407 7137 4393 7149 4406 7205
TIME...MOT...LOC 0406Z 261DEG 41KT 4535 7147 4435 7255
MLESpecial weather statement, Feb 29, 11:12 PM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1112 PM EST MON FEB 29 2016
MEZ007>009-NHZ001>003-010545-
NORTHERN OXFORD ME-NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
SOUTHERN COOS NH-NORTHERN COOS NH-NORTHERN GRAFTON NH-
1112 PM EST MON FEB 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN OXFORD COUNTY IN MAINE
NORTHERN FRANKLIN COUNTY IN MAINE
CENTRAL SOMERSET COUNTY IN MAINE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
* UNTIL 1245 AM EST
* AT 1108 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF HEAVY SNOW SHOWERS AND SQUALLS MIXED WITH RAIN
AND SLEET ACROSS THE EASTERN TOWNSHIPS OF QUEBEC EXTENDING
SOUTHWARD INTO THE NORTHEAST KINGDOM OF VERMONT...MOVING TO THE
EAST AT 45 MPH.
* THESE SQUALLS WILL MOVE ACROSS NORTHERN NEW HAMPSHIRE AND INTO THE
WESTERN MAINE MOUNTAINS THROUGH 1245 AM. BRIEF LOW
VISIBILITIES...ISOLATED LIGHTNING STRIKES...AND WIND GUSTS OF 35
TO 45 MPH ARE EXPECTED. AFTER THE SNOW MOVES THROUGH...ROADS WILL
LIKELY ICE UP AS TEMPERATURES DROP.
* LOCATIONS IMPACTED INCLUDE...
RANGELEY...
COBURN GORE...
LITTLETON...
BETHLEHEM...
PITTSBURG...
AND LANCASTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY SNOW CAN LIMIT VISIBILITIES TO LESS THAN A HUNDRED FEET. YOU
MAY ENCOUNTER ROADWAY HAZARDS WITHOUT HAVING ADEQUATE TIME TO SAFELY
AVOID THEM. IF YOU MUST DRIVE...DO SO AT LOW SPEED AND USE LOW BEAM
HEADLIGHTS. MAINTAIN EXTRA SEPARATION BETWEEN YOURSELF AND
SURROUNDING VEHICLES.
&&
LAT...LON 4427 7206 4450 7158 4459 7154 4475 7163
4491 7150 4524 7144 4530 7129 4524 7113
4535 7101 4523 7086 4543 7079 4538 7065
4545 7066 4548 7008 4410 7134 4421 7142
4421 7143 4407 7137 4393 7149 4406 7205
TIME...MOT...LOC 0406Z 261DEG 41KT 4535 7147 4435 7255
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:19 AM EST | Gale Warning | GYX | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.